Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Endometriosis. Ovaries removed. Suffering from sore joints, not sleeping well. Is it safe to take kilogest?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I had a hysterectomy in Dec with both ovaries removed because of endemetrioes. I have been experiencing sore joints. not sleeping well, crying for no reason, & find it hard to concentrate or remember things. I tried Harmony but it did nothing, so the Dr ordered blood tests, they all came back ok, but my eostergeon level is low. The Dr has prescribed Kilogest. I started these on Sunday, & if anything I feel worse. Should I persevere with these tablets or is ther something better I could be taking?
Posted Sun, 5 Aug 2012 in Women's Health
Answered by Dr. Sree Gouri SR 39 minutes later
Thanks for the query.

as you undergone hysterectomy along with oopherectomy which is called surgical menopause,
in which there will be abrupt drop of estrogen compared with natural menopause where there will be gradual drop,
so as estrogen affects many systems of the body like brain, bones, heart etc you will have problems with these systems after the surgery.
so better to use kilogest which contains oestradiol and norethisterone as combination hormonal replacement therapy to get relief from these symptoms.
usually it will take sometime to get accustomed for tablets,
so you better continue for few more days possibly you can feel difference,
if not you consult your doctor and ask to change the brand or combination of tablets.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor